BIROn - Birkbeck Institutional Research Online

    Approaches to adaptive stochastic search based on the nonextensive Q-distribution

    Magoulas, George and Anastasiadis, A.D. (2006) Approaches to adaptive stochastic search based on the nonextensive Q-distribution. International Journal of Bifurcation and Chaos 16 (7), pp. 2081-2091. ISSN 0218-1274.

    Full text not available from this repository.

    Abstract

    This paper explores the use of the nonextensive q-distribution in the context of adaptive stochastic searching. The proposed approach consists of generating the "probability" of moving from one point of the search space to another through a probability distribution characterized by the q entropic index of the nonextensive entropy. The potential benefits of this technique are investigated by incorporating it in two different adaptive search algorithmic models to create new modifications of the diffusion method and the particle swarm optimizer. The performance of the modified search algorithms is evaluated in a number of nonlinear optimization and neural network training benchmark problems.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 22 Jun 2021 12:47
    Last Modified: 22 Jun 2021 12:47
    URI: https://eprints.bbk.ac.uk/id/eprint/44834

    Statistics

    Downloads
    Activity Overview
    0Downloads
    15Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item